Product Type: Tesco Pain Relief
Newest Review: ... and product description embedded on the front whilst all other relevant information is printed on the back of the cardboard box. Inside the... more
Inexpensive way to ease minor pain
Tesco Paracetamol Caplets
Member Name: suziebenn
Tesco Paracetamol Caplets
Advantages: Cheaper than more expensive brands and gives the same results
Tesco Paracetamol tablets are a must have in my cupboard, as far as painkillers go they are pretty cheap compared to other brands of the same strength. They contain 500mg of Paracetamol and are used for mild to moderate pain, including toothache, headache, back pain, sore throat and just about any other type of minor to moderate pain that you might have.
I find that Tesco Paracetamol work very well for mild to moderate pain and once taken take around 20 minutes to work.
The little capsules are easy to swallow, much better than the tablets and don't leave that horrible Paracetamol taste in your mouth afterwards. I take them with a large mouthful of water and find that they slide down easily.
Directions for use
Take one or two tablets with a glass of water every four hours, but no more than 8 tablets to be taken in any 24 hours and if symptoms persist you must seek advice from your doctor.
Always read the information leaflet to make sure that these tablets are suitable for you and if in doubt ask the pharmacist before purchase, I am lucky we have a pharmacy in our local Tesco that is very helpful for asking questions and deciding if you are indeed able to take certain medicines.
I had a toothache recently and was given antibiotics to get rid of the infection and Tesco's Paracetamol capsules kept the pain under control until the antibiotics kicked in.
If you need to take Paracetamol for a few days, I find that they can be constipating so whilst I am taking them I eat plenty of fruit or drink some fresh orange juice to avoid this.
Paracetamol is not effective on its own for severe pain, in which case you need to talk to your doctor or pharmacist to get the correct painkiller for your situation.
Never take Paracetamol with any other medicines that contain Paracetamol as this can be fatal in the case of overdose. Always check with a qualified person that they are suitable for you if you are taking any other medicines.
Tesco Paracetamol capsules are currently 20p for a pack of 16.
Summary: Good for me for minor to moderate pain
More reviews in the field of Pain Relief
- Quick Rub - Fast Relief.
- TENS machine does not get a ten.
- Endometriosis sufferer leads normal life shocker !! :)
- Ease aches and pains
- Nurofen Plus.......for when plain Nurofen just isn't enough.
- Not Phor me I'm afraid
- A medicine cabinet & handbag essential at a bargain price
- Hit and miss pain relieving
- Cooling relief for my sore shoulders
- Warm and cosy -Cura Heat
- Boots Paracetamol & Codeine Extra Capsules
- Boots Ibuprofen Gel
- Asda Paracetamol Caplets
- Weleda Bumps & Bruises Skin Salve
- Biofreeze Pain Relieving Spray
- 4head Topical Headache Relief Stick
- Cuxson Gerrard Belladonna Plaster BP White cloth: small
- Cuxson Gerrard Belladonna Plaster BP large
- Tesco Ibruprofen Capsules
- Galpharm Paracetamol Caplets